American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A68) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Bengt Fornberg. A vector implementation of the Fast Fourier Transform algorithm . Math. Comp. 36 (1981) 189-191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. Auslander and R. Tolimieri. Is computing with the finite Fourier transform pure or applied mathematics?. Bull. Amer. Math. Soc. 1 (1979) 847-897. MR 546312.
Abstract, references, and article information   
View Article: PDF

[3] Antonio Córdoba. Maximal functions: A proof of a conjecture of A. Zygmund. Bull. Amer. Math. Soc. 1 (1979) 255-257. MR 513753.
Abstract, references, and article information   
View Article: PDF

[4] Elias M. Stein and Stephen Wainger. Problems in harmonic analysis related to curvature. Bull. Amer. Math. Soc. 84 (1978) 1239-1295. MR 508453.
Abstract, references, and article information   
View Article: PDF

[5] E. Prestini. A restriction theorem for space curves . Proc. Amer. Math. Soc. 70 (1978) 8-10. MR 0467160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alan J. Lee. Sampling theorems for nonstationary random processes . Trans. Amer. Math. Soc. 242 (1978) 225-241. MR 0482995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Singer and Herman Gluck. The existence of nontriangulable cut loci. Bull. Amer. Math. Soc. 82 (1976) 599-602. MR 0415539.
Abstract, references, and article information   
View Article: PDF

[8] Charles M. Newman. Fourier transforms with only real zeros . Proc. Amer. Math. Soc. 61 (1976) 245-251. MR 0434982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alain Robert. A short proof of the Fourier inversion formula . Proc. Amer. Math. Soc. 59 (1976) 287-288. MR 0511028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. L. Lee. Fourier transforms of $B$-splines and fundamental splines for cardinal Hermite interpolations . Proc. Amer. Math. Soc. 57 (1976) 291-296. MR 0420074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Colston Chandler and A. G. Gibson. Invariance principle for modified wave operators. Bull. Amer. Math. Soc. 81 (1975) 1130-1132. MR 0410422.
Abstract, references, and article information   
View Article: PDF

[12] A. Cordoba and R. Fefferman. A geometric proof of the strong maximal theorem. Bull. Amer. Math. Soc. 81 (1975) 941. MR 0374806.
Abstract, references, and article information   
View Article: PDF

[13] Peter A. Tomas. A restriction theorem for the Fourier transform. Bull. Amer. Math. Soc. 81 (1975) 477-478. MR 0358216.
Abstract, references, and article information   
View Article: PDF

[14] Antonio Cordoba. A radial multiplier and a related Kakeya maximal function. Bull. Amer. Math. Soc. 81 (1975) 428-430. MR 0365016.
Abstract, references, and article information   
View Article: PDF

[15] R. J. Duffin. Some problems of mathematics and science. Bull. Amer. Math. Soc. 80 (1974) 1053-1070. MR 0359436.
Abstract, references, and article information   
View Article: PDF

[16] O. Carruth McGehee. Fourier transforms and measure-preserving transformations . Proc. Amer. Math. Soc. 44 (1974) 71-77. MR 0338678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David C. Shreve. $L^{p}$ approximation of Fourier transforms and certain interpolating splines . Math. Comp. 28 (1974) 779-787. MR 0383803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James D. McCall. A multiplier theorem for Fourier transforms . Trans. Amer. Math. Soc. 189 (1974) 359-369. MR 0409829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Harold S. Shapiro. Functions with a spectral gap. Bull. Amer. Math. Soc. 79 (1973) 355-360. MR 0342952.
Abstract, references, and article information   
View Article: PDF

[20] Burton Randol. The asymptotic behavior of a Fourier transform and the localization property for eigenfunction expansions for some partial differential operators . Trans. Amer. Math. Soc. 168 (1972) 265-271. MR 0296600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. A. Berenstein and M. A. Dostal. Fourier transforms of the beurling classes $\mathfrak{D}_\omega ,\,\varepsilon '_\omega$ . Bull. Amer. Math. Soc. 77 (1971) 963-967. MR 0288572.
Abstract, references, and article information   
View Article: PDF

[22] Gary H. Meisters. Translation-invariant linear forms and a formula for the Dirac measure. Bull. Amer. Math. Soc. 77 (1971) 120-122. MR 0267397.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 22 of 22 found      Go to page: 1